# SDR AT0000146

- Difficulty date: April 16, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Rt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE UNDER COCKPIT WHEN GEAR WAS RETRACTED.  INSPECTED AIRCRAFT AND FOUND THE FWD RIGHT HAND NOSE LANDING GEAR DOWN (OPEN).  POSITIONED DOOR TO CORRECT POSITION (FAIRED).  CHECKED FOR SECURITY.  AIRCRAFT OK FOR SERVICE.
